MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1, (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump (iabp) was cleaned internally and externally and left to run for more than 4 hours and was approved.There was no injury reported.
 
Event or Problem Description
It was reported that getinge fse noticed, cs100 intra-aortic balloon pump (iabp) had shutdown by itself.There was no patient involvement.
 
Additional Manufacturer Narrative
E1 initial reporter name and email address provided in initial emdr is incorrect.The issue was found by getinge fse.The name and email of the getinge fse is unknown at the moment.Updated fields - b3, b4, b5, b6, b7, d5, d9, d10, e1, g2, g3, g6, h2, h3, h6 (health effect ¿impact codes), h11.A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Due to character limitation in e1, full initial reporter name is (b)(6).Updated fields - b4, e1 (initial reporter name and email), g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusion), h11.Corrected fields - g2.A getinge field service engineer (fse) states, the equipment was cleaned internally and externally and left to run for more than 4 hours and was approved.The equipment was released for use.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11.Corrected fields: g2 (report source).
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22662215
Report Number2249723-2025-0003238
Device Sequence Number18044243
Product Code DSP
UDI-Device Identifier10607567107769
UDI-Public(01)10607567107769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/27/2025
09/11/2025
11/07/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/04/2025
09/23/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown